AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 5, Numéro 1, Année 2010

Brahim BRAHIMI,Djamel MERAGHNI,Abdelhakim NECIR,
Distortion risk measures for sums of dependent losses, pp. 260-267
DOI :
ABSTRACT
Asbtract manquant
Citer cet article
Brahim BRAHIMI,Djamel MERAGHNI,Abdelhakim NECIR, (2010). Distortion risk measures for sums of dependent losses. Afrika Statistika . Volume 5(1), pp 260-267













JAS
JAS



ok